# SDR DALA2022110407151

- Difficulty date: November 1, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 90,042 hours, 41,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 1R. CORRECTIVE ACTION: FWD AND PLAC PER MEL 25-66-04A. (2478303)
